# SDR CA190627011

- Difficulty date: June 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Hinge Fitting
- Part number: S55373209200
- Condition: Corroded
- Location: Rudder Tab
- Part time: 17,076 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VERTICAL STABILIZER TO RUDDER MIDDLE HINGE FITTING (#3) CORROSION AT BOTH LUGS (MACHINE RIB MOUNTING) (TC# 20190627011)
